| Catalog Number |
EVD35-06-120-120 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a peripheral artery procedure involving the everflex entrust 6x120x120, difficulty was noted during deployment.The stent was partially deployed before manual intervention.The stent handle had to be opened and the deployment wire was exposed and pulled to complete stent deployment.The procedure involved the superficial femoral artery, with a 6fr sheath and spider fx guidewire and embolic protection device used.The instructions for use were followed without issue.The stent was deployed successfully without injury or intervention, and the device remains implanted.No patient complications have been reported as a result of this event.